Male Enhancement Side Effects

Posted by: Ryan Parker on July 25, 2017 Under: Male Enhancement

I have been experiencing migraine headaches when I use my male enhancement pills, is this normal?

Is there anything that can be done?

It kind of takes the fun out of using the product.

Yes, This is a Common Problem

First, you need to know this is one of the male enhancement side effects that will be experienced after taking the pills or supplements. Essentially you are altering the blood flow in your body and the extra pressure can cause your head to hurt as the blood flow is actually increased while the vasoconstriction of the vessels causes the pain and the throbbing. A positive thing in your penis, but not so desirable in your brain, this is often the source of the headache or the migraine.

You Don’t Have to do Anything

Unless the headache is lasting an extremely long time, there is really nothing you have to do about the problem. That being said, it is likely something you would likely to get to stop. Just know that it is not a dangerous problem in any way, shape or form and there are a number of things you can do about it to avoid the discomfort.

Medications

You can match your male enhancement medication with a migraine medication. Many of these are sublingual and can be taken right after sex to help you avoid the migraine. Most of these migraines don’t happen until after you have completed your sexual activity so this is a suitable solution for many people. Make sure with your doctor that the medication is safe for use with your other pills and that there are no counter-effects you should know about.

Hydration is Key

Another cause of these migraine headaches when taking male enhancement meds comes from being dehydrated. There are many things that can cause dehydration, but ensuring that you drink more than enough water before taking your medication will help alleviate the migraines. It is a good idea to always stay thoroughly hydrated for your health but it also means that you don’t have to worry before you take your male enhancement pill. If you know you are on top of your water intake you won’t have to worry about slamming a bunch of water right before you take the medication.

No matter what the cause of your male enhancement side effects might be, if you take the right precautions you should be able to at least reduce the pain so as to fully enjoy your male enhancement medication. The goal of the drug is to make a more pleasurable experience, not cause pain elsewhere. You can also try adjusting how much you take and when you take it in order to see if it changes the outcome of the headache. Overall, hitting up the water is your best bet as well as possibly getting some headache medications. This should allow you the opportunity to have the best of both worlds.

[ratings]